MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ORG-9100A; MULTIPLE PATIENT RECEIVER

NIHON KOHDEN CORPORATION ORG-9100A; MULTIPLE PATIENT RECEIVER
Model Number ORG-9100A
Medical Device Problem Codes Loss of Power (1475); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the facility experienced a power surge and everything came back up except the multiple patient receiver (org's) while in use with patients.No patient harm was reported.Nihon kohden technician had the bme reboot the multiple patient receiver (org's) and when the bme did this the multiple patient receiver (org's) still had the link light off.The bme said that the switch that the multiple patient receiver (org's) are connected to is an (b)(4) switch.Nk technician recommended to the bme to contact the (b)(4) technical support since the issue with their switches.
 
Additional Manufacturer Narrative
The reported issue is due to a power surge causing the non nihon kohden power switch to be defective.Concomitant medical device: the following device(s) was used in conjunction with the org: cns(s): model #: pu-621ra, serial #: (b)(4), device manufacturer data: 02/26/2013, unique identifier (udi) #: (b)(4), model #: pu-621ra, serial #: (b)(4), device manufacturer data: 02/26/2013, unique identifier (udi) #: (b)(4), model #: pu-621ra, serial #: (b)(4), device manufacturer data: 02/28/2013, unique identifier (udi) #: (b)(4), model #: pu-621ra, serial #: (b)(4), device manufacturer data: 02/28/2013, unique identifier (udi) #: (b)(4), org: model #:mu-970ra, serial #: (b)(4), device manufacturer data: 11/21/2006, unique identifier (udi) #: (b)(4).
 
Event or Problem Description
The biomedical engineer (bme) reported that the facility experienced a power surge and everything came back up except the multiple patient receiver (org's) while in use with patients.No patient harm was reported.Nihon kohden technician had the bme reboot the multiple patient receiver (org's) and when the bme did this the mulitple patient receiver (org's) still had the link light off.The bme said that the switch that the multiple patient receiver (org's) are connected to is an allied telesys switch.Nk technician recommended to the bme to contact the allied telesys technical support since the issue with their switches.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the facility experienced a power surge and everything came back up except the multiple patient receiver (org's) while in use with patients.No patient harm was reported.Nihon kohden technician had the bme reboot the multiple patient receiver (org's) and when the bme did this the mulitple patient receiver (org's) still had the link light off.The bme said that the switch that the multiple patient receiver (org's) are connected to is an allied telesys switch.Nk technician recommended to the bme to contact the allied telesys technical support since the issue is with their switches.Investigation summary: the reported issue is due to a power surge causing the non nihon kohden power switch to be defective.No further issues of this type on this device have been received since this report.The issue was most likely resolved by replacing the network switch (non-nk device).As the issue of communication loss cannot be confirmed to be caused by the nk device and the issue was resolved by the replacement of the third party network switch, therefore a corrective action or preventative action (capa) is not warranted.Attempt # 3: 01/19/2022 called the customer and was informed that the person who reported the issue no longer works at the facility and they cannot provide any more information.Additional device information: d10 concomitant medical device: the following device(s) was used in conjunction with the org: cns(s): model #: pu-621ra, serial #: (b)(6), device manufacturer data: 02/26/2013, unique identifier (udi) #: (b)(4).Model #: pu-621ra, serial #: (b)(6), device manufacturer data: 02/26/2013 unique identifier (udi) #: (b)(4).Model #: pu-621ra, serial #: (b)(6), device manufacturer data: 02/28/2013, unique identifier (udi) #: (b)(4).Model #: pu-621ra, serial #: (b)(6), device manufacturer data: 02/28/2013, unique identifier (udi) #: (b)(4).Org: model #:mu-970ra, serial #: (b)(6), device manufacturer data: 11/21/2006, unique identifier (udi) #: (b)(4).Manufacturer narrative b4: date of this report g3: date received by manufacturer g6: type of report h2: if follow-up, what type? h6: adverse event - investigation findings, investigation conclusions h10: additional narrative/data.

Brand Name
ORG-9100A
Common Device Name
MULTIPLE PATIENT RECEIVER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
safety mgmt dept, quality mgmt
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key13311338
Report Number8030229-2022-02409
Device Sequence Number4933532
Product Code DRG
UDI-Device Identifier04931921103883
UDI-Public04931921103883
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K071058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORG-9100A
Device Catalogue NumberORG-9100A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2021
Supplement Date Received by Manufacturer06/08/2022
Initial Report FDA Received Date01/20/2022
Supplement Report FDA Received Date06/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/09/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MULTIPLE CNS(S); MULTIPLE CNS(S); MULTIPLE ORG(S); MULTIPLE ORG(S)
Patient SexUnknown